Fosamax Side Effects Make Drug a Poor Choice for Women with...

Oct 9, 2012 | Posted by: roboblogger | Full story: The Beaumont Enterprise

Fosamax Side Effects Make Drug a Poor Choice for Women with Osteopenia, According to Consumer Reports.

Comments
1 - 3 of 3 Comments Last updated Oct 26, 2012
Jessa

United States

|
Report Abuse
|
Judge it!
|
#1
Oct 11, 2012
 
Unfortunately, there’s been an upswing in women suffering atypical breaks in the femur – the thighbone is normally a pretty strong bone – after several years of taking the drug; some of the women had merely been walking when their leg suddenly snapped. This unusual type of fracture is slow to heal and can lead to disability. You may also refer at http://www.fosamaxfemurfracturelawsuit.com for more information.
Jay

Phoenix, AZ

|
Report Abuse
|
Judge it!
|
#3
Oct 25, 2012
 
This is not the first time that doctors have reported an opposite effect of fosamax. The drug made by Merck & Co, has been already linked to several musculoskeletal pain, jawbone death and strange femur fractures in post-menopausal women. For more information, you may refer
at http://www.fosamaxinjurylawsuitcenter.com
Jerry M

United States

|
Report Abuse
|
Judge it!
|
#4
Oct 26, 2012
 
The threats to postmenopausal women with osteoporosis that Fosamax poses is considered to be greater than the benefits. Learn more about it here: http://www.fosamaxclassaction.us

Tell me when this thread is updated: (Registration is not required)

Add to my Tracker Send me an email

Type in your comments below
Name
(appears on your post)
Comments
Characters left: 4000
Type the numbers you see in the image on the right:

Please note by clicking on "Post Comment" you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

•••
•••